Advertisement

manuscripta mathematica

, Volume 45, Issue 2, pp 115–125 | Cite as

On weak convergence of stocastic processes with Lusin path spaces

  • Heinz Cremers
  • Dieter Kadelka
Article

Abstract

Under the assumption that a sequence of stochastic processes has paths in a Lusin function space we can prove the following. If convergence in the path space implies stochastic convergence, then tightness and convergence of the finite dimensional distributions of the stochastic processes are sufficient for weak convergence. The result in many cases implies a unification of the weak convergence proof. Demonstrably, such cases are C, D, Lipα, Lp and Δ, the space of distribution functions of finite measures.

Keywords

Distribution Function Stochastic Process Function Space Number Theory Algebraic Geometry 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    BAUER, H.: Wahrscheinlichkeitstheorie und Grundzüge der Maßtheorie. De Gruyter, Berlin-New York 1978Google Scholar
  2. [2]
    BILLINGSLEY, P.: Convergence of Probability Measures. Wiley, New York 1968Google Scholar
  3. [3]
    BORODIKHIN, V.M.: Necessary and sufficient conditions of weak convergence of stochastic processes. Siberian Math. J. 17, 364–366 (1976)Google Scholar
  4. [4]
    BOROVKOV, A.A.: The convergence of distributions of functionals on stochastic processes. Russ. Math. Surveys 27,1, 1–42 (1972)Google Scholar
  5. [5]
    BOROVKOV, A.A.: Convergence of measures and random processes. Russ. Math. Surveys 31,2, 1–69 (1976)Google Scholar
  6. [6]
    BOURBAKI, N.: Éléments de Mathématique. Livre III, Topologie Générale Ch. 10. Hermann, Paris 1961Google Scholar
  7. [7]
    BOURBAKI, N.: Éléments de Mathématique. Livre V, Espaces Vectoriels Topologique Ch. 3–5. Hermann, Paris 1964Google Scholar
  8. [8]
    CREMERS, H.; KADELKA, D.: A note on compactness in Banach spaces. To appear in Manuscripta MathematicaGoogle Scholar
  9. [9]
    DUNFORD, N.; SCHWARTZ, J.T.: Linear Operators, Part 1: General Theory. Wiley, New York 1957Google Scholar
  10. [10]
    FREMLIN, D.H.; GARLING, D.J.H.; HAYDON, R.G.: Bounded measures on topological spaces. Proc. London Math. Soc. (3) 25, 115–136 (1972)Google Scholar
  11. [11]
    GÄNSSLER, P.; STUTE, W.: Wahrscheinlichkeitstheorie. Springer, Berlin-Heidelberg-New York 1977Google Scholar
  12. [12]
    GRINBLAT, L.S.: A limit theorem for measurable random processes and its applications. Proc. Amer. Math. Soc. 61, 371–376 (1976)Google Scholar
  13. [13]
    HINDERER, K.: Grundbegriffe der Wahrscheinlichkeitstheorie. Springer, Berlin-Heidelberg-New York 1975Google Scholar
  14. [14]
    IVANOV, A.V.: Convergence of distributions of functionals of measurable random fields. Ukrainian Math. J. 32, 19–25 (1980)Google Scholar
  15. [15]
    LAMPERTI, J.: On convergence of stochastic processes. Trans. Amer. Math. Soc. 104, 430–435 (1962)Google Scholar
  16. [16]
    PROKHOROV, Y.V.: Convergence of random processes and limit theorems in probability theory. Theor. Prob. Appl. 1, 157–214 (1956)Google Scholar
  17. [17]
    RAJPUT, B.S.: Gaussian measures on Lp spaces, 1≤p<∞. J. Mult. Anal. 2, 382–403 (1972)Google Scholar
  18. [18]
    SCHWARTZ, L.: Radon Measures on Arbitrary Topological Spaces and Cylindrical Measures. Oxford University Press 1973Google Scholar
  19. [19]
    SKOROKHOD, A.V.: Limit theorems for stochastic processes. Theor.Prob.Appl. 1, 261–290 (1956)Google Scholar
  20. [20]
    WICHURA, M.J.: A note on the weak convergence of stochastic processes. Ann. Math. Stat. 42, 1769–1772 (1971)Google Scholar

Copyright information

© Springer-Verlag 1984

Authors and Affiliations

  • Heinz Cremers
    • 1
  • Dieter Kadelka
    • 1
  1. 1.Institut für Mathematische StatistikUniversität KarlsruheKarlsruheBRD

Personalised recommendations